MathSciNet Relay Station
MathSciNet bibliographic data
MR2294995 11G40 (11G05 11R23)
Dokchitser, T.; Dokchitser, V. Computations in non-commutative Iwasawa theory. With an appendix by J. Coates and R. Sujatha. Proc. Lond. Math. Soc. (3) 94 (2007), no. 1, 211–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement